| Catalog Number |
DWJ502 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
06/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A revision surgery was conducted using the blueprint planning feature.During the surgery, tornier products, specifically a 36 glenosphere and a 25+3 baseplate, were removed.This revision surgery was necessitated by a fall and the subsequent migration of the baseplate.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the exact root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.